Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Les rélations économiques internationales by A. Murat

Reviewed Work: Les rélations économiques internationales by A. Murat
Review by: E. Calcaterra
Rivista Internazionale di Scienze Sociali
Serie III, Vol. 20 (Anno 56), Fasc. 1 (GENNAIO-MARZO 1948), pp. 83-84
Stable URL: http://www.jstor.org/stable/41632349
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84